Fluoroquinolone



Related Terms: Chemotherapy, Chronic Kidney Disease, Fever, Abdomen Pain, Antibiotic Side Effect, Antibiotic-associated Diarrhea, Antibiotics, Candida Infection

Recently Answered Questions


A puncture wound in foot developed an infection. Are Fluoroquinolones necessary?
Query: Hello doctor, I am a 62-year-old male. A puncture wound in the ball of my foot developed an infection. I have had two surgeries to clean the wound out but a localized Mycobacterium fortuitum or peregrinum infection has developed. One of the surgeries was left open to drain. I have been on a course ...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post, you have two questions one are quinolones important for treating your infection the answer is yes and these drugs are a cornerstone in treating your infection. Yes, they cause insomnia in 4 % of patients and tremors. The solution is taken i...  Read Full »
 
Other than earwax, what can cause clogged ear?
Query: Hello doctor, I had cold a few days ago. During that time, my ear was clogged. I originally thought that it was earwax, but I tried everything for earwax and it did not help. It has been a few days now and I am trying to find out what might be wrong. Please help.  Read Full »
Dr. Shyam Kalyan N
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. During an upper respiratory tract infection, like cold, the infection can rise up to ears through the eustachian tube that connects back of nose to middle ear. That is what has happened to you during the cold. It is called eustachian tube catarrh. You need a course of ...  Read Full »
 
Antibiotic-Associated Diarrhea (AAD)
Article Overview: Antibiotics cause diarrhea due to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsible for 15 to 25 % of cases of AAD.  Read Article »
Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of ...  Read Article »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Fluoroquinolone? We have medical experts to help you right away.

Ask a Doctor Online Now!